Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Understanding PCP Pnuemonia
Feb 10, 2013

I recently was Hospitalized with pcp & CD4 count of 55, could not breath and was severely tired. I was given bactrim which made me itch on my hands and feet.. After two hospitalization I was discharged with a new Antiboitic clendymycin & prednisone ...And three different HIV meds. I took one med clyndomycin 3 pills every six hours for about a week and a half..the doctor took me off those ..now I'm on Dapsone,& HIV med. I'm having night sweats and feeling up and down ..what can I do to boost my energy ?? I'm tired of feeling up and down !! My next doctor visit is in two weeks . Feeling so lost and confused

Response from Dr. Holodniy

I think your symptoms will get better, once the HIV is under control with the HIV meds. You had a significant pneumonia, which takes some time to recover from. In addition, your immune system was significantly damaged by HIV and that will take some time to recover. A good nutritional diet and taking your HIV meds will go along way to making you feel better.



Previous
Anal biopsy results
Next
I'm doing good?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement